# SDR FDK2008F00007

- Difficulty date: August 25, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 12 OVERHEAD AFT EMERGENCY LIGHT INOPERATIVE. MX RESET EMERGENCY LIGHT SYS OPS CHECK GOOD. (K)
